# SDR SWIA971504

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118B
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD RELAY CYCLING TYPE SOUND EMITTING FROM CAPTAIN'S SIDE CONSOLE.  RETURNED TO LAX.  REPLACED GASPER FAN RCCB.  OPS CHECK GOOD.
